# SDR P2EA00158

- Difficulty date: April 24, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND EXT FUSELAGE SKIN AT BS 727A BETWEEN STR 20R AND STR 21R WITH CRACK.  L= 0.250 INCH.  W = 0.005 INCH.  REPAIRED  EXT FUSELAGE SKIN AT BS 727A BETWEEN STR 20R AND STR 21R IAW COOPESA EO NR COO-3-53-278-00 DATED APRIL 29, 2000, AND BOEING FAX NR COO-SJO-00-00447H DATED APRIL 28, 2000 DOCUMENTED ON FAA FORM 8110-3 APPROVED AND SUBMITTED BY FAA DER DESIGNATION NR DERY-635303NM DATED MAY 4, 2000.  SEE COOPESA WO NR N10316-1-238 AND VAM 100-771.  (X)
